# SDR CALA2025050504463

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 67,312 hours, 29,798 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C232459
- Condition: Missing
- Part time: 2,290 hours, 1,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING. REQUEST CDL, NEEDS CAP ASSY 31-2825-9-0001.  UNABLE TO FIND CAP AT DFW. INSTALLED REFUEL / DEFUEL COUPLING CAP AND CHAIN ASSEMBLY PER AMM 28-25-41.
